# SDR UG8AG0243

- Difficulty date: January 13, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N5112
- Make and model: Cessna 750
- Aircraft serial: 7500010
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE (RUDDER LIMIT FAIL) CAS MESSAGE ILLUMINATED.  PERFORMED RUDDER CONTROL LIMITER TEST IAW MM.  NO FAULTS DURING 3 HOURS OF TESTING.  RESET RUDDER LIMIT CONTROL MODULE NK123.  PERFORMED OPERATIONAL CHECK FLIGHT.  NO PROBLEMS WERE ENCOUNTERED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
